# SDR AALA202409067809

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 91,034 hours, 11,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BEFORE DEPARTURE CABIN CREW REPORTED ONE EMERGENCY LT AT FWD GALLEY COAT ROOM CORNER HANGING LOOSE AND INOP. MAINTENANCE REPLACED FWD GALLEY EMERGENCY FLOOR PROXIMITY LIGHTIAW AMM 33-51-05.
